Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Mar 31, 2012, 3:55 PM EDT for Brevard County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 3:55 PM EDT (19:55 UTC)
- Expired
- Mar 31, 2012, 4:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 52 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:56 PM EDT | TSTM WND GST 56 | 5 Sse Mims, FL | USAF 54 FT WIND TOWER NUMBER 1012 MEASURED A 49 KT/56 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WWUS82 KMLB 311955
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT SAT MAR 31 2012
FLZ147-312030-
NORTHERN BREVARD COUNTY-
355 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER NORTHEASTERN BREVARD
COUNTY...
* UNTIL 430 PM EDT.
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
TITUSVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE KENNEDY SPACE CENTER AND MERRITT ISLAND
WILDLIFE REFUGE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2846 8061 2850 8060 2850 8063 2845 8065
2844 8073 2852 8074 2852 8077 2844 8075
2843 8080 2879 8088 2879 8078 2871 8071
2868 8066 2876 8074 2879 8075 2879 8072
2859 8057 2847 8052
TIME...MOT...LOC 1954Z 254DEG 25KT 2857 8079
$$
WEITLICHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:38 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 31, 3:38 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EDT SAT MAR 31 2012 .DISCUSSION... ...SOME STRONG STORMS TREASURE AND SPACE COASTS THIS AFTERNOON... TONIGHT/SUN...SCATTERED STORMS MOVING QUICKLY ACROSS THE AREA WILL TRANSIT MAINLY TO THE MARINE AREA AFTER DARK WHILE SLOWLY DECREASING IN COVERAGE. THE AIRMASS ALONG THE TREASURE AND SPACE COAST REMAINS PRIMED FOR STORMS THROUGH AROUND 6 PM AND SOME STRONG STORMS REMAIN POSSIBLE WITH WIND GUSTS TO 50 MPH AND SMALL HAIL IN THE STRONGER CELLS. WILL KEEP SCT COVERAGE AREAWIDE WITH THE UPCOMING FORECAST PKG. THE FRONTAL BOUNDARY IS FORECAST TO DRAG SWD ACROSS THE AREA EARLY SUNDAY PRODUCING A WIND SHIFT TO WEST AND NW. SOMEWHAT DRYER CONDITIONS FORECAST WL PRECLUDE MENTION OF PRECIP DURING THE DAY. SUN NIGHT-MON NIGHT...UPPER LEVEL RIDGE CURRENTLY OVER TEXAS AND OKLAHOMA TRACKS TO THE SOUTHEAST AND OVER FLORIDA AND FLATTENS. AT THE SURFACE...BROAD AREA OF WEAK HIGH PRESSURE OVER FLORIDA WITH THE RIDGE AXIS OVER THE FLORIDA STRAIT WILL RESULT IN A LIGHT SOUTHWEST WIND. LIGHT SOUTHWEST FLOW WILL DELAY EAST COAST SEA BREEZE FORMATION SOME BUT NOT ENOUGH TO NEGATE FORMATION AND INLAND MOVEMENT. EXPECT ANY SEA BREEZE FORMATION WILL BE FORT PIERCE SOUTH WHICH IS CLOSER TO THE SURFACE RIDGE AXIS. WED-THU...SURFACE RIDGE AXIS REMAINS OVER THE FLORIDA STRAIT AND NORTHERN BAHAMA ISLANDS. WESTERLY FLOW WILL DELAY/NEGATE EAST COAST SEA BREEZE FORMATION. WESTERLY FLOW WILL KEEP DAYTIME HIGH IN THE MID AND UPPER 80S. PREVIOUS DISCUSSION FRIDAY...UPPER LEVEL RIDGE MOVES ACROSS THE STATE EARLY IN THE WEEK WITH WEAK SURFACE HIGH PRESSURE IN PLACE ACROSS THE PENINSULA. LOW-MID LEVEL MOISTURE REMAINS MINIMAL AND WHILE A SHOWER OR TWO CAN NOT BE RULED OUT GIVEN HIGH TEMPERATURES IN THE UPPER 80S AND LOW 90S...THE FORECAST REMAINS DRY FOR MONDAY AND TUESDAY. THE WEATHER PATTERN FOR MID TO LATE WEEK REMAINS UP IN THE AIR AS BOTH THE GFS AND ECMWF ARE SHOWING SLIGHTLY DIFFERENT SOLUTIONS THAN PREVIOUS RUNS. WHILE THE UPPER LEVEL PATTERN REMAINS SIMILAR...A CUT OFF LOW TRANSITING THE SOUTHERN TIER AND EXITING SOMEWHERE ALONG THE EAST COAST MID TO LATE WEEK...TIMING FOR THE BEST RAIN CHANCES HAVE NW SLIPPED MORE INTO THURS/FRI. GIVEN THE CONTINUING DISCREPANCIES...HAVE OPTED TO KEEP ISOLATED SHOWERS AND THUNDERSTORMS FROM WEDNESDAY ONWARDS. GENERAL S-SW FLOW WILL KEEP TEMPS WARM WITH LOWS IN THE MID-UPPER 60S. DAYTIME HIGHS WILL BE IN THE UPPER 80S AND LOW 90S THROUGH THE WEEK. && .AVIATION... SCT TS THROUGH AROUND 23Z WITH ISOLD SHRA COASTAL SITES SOUTH OF MLB THROUGH 02Z. PCPN AREAS WL PRODUCE LCL MVFR WITH ISOLD IFR CONDS IN GUSTY WINDS AND CIGS NR FL 030 THROUGH 23Z. && .MARINE... OFFSHORE WIND COMPONENT WILL BE TEMPERED BY OCNL HIGHER WINDS AND SEAS NEAR OFFSHORE MOVING STORMS THROUGH DUSK. PSG OF THE FRONTAL BOUNDARY EARLY SUNDAY WILL BRING WLY TO NW WINDS WITH HIGHER SEAS REMAINING OFFSHORE BEYOND THE IMMEDIATE COAST. MON-WED...WEAK PRESSURE GRADIENT OVER WATER WILL KEEP WINDS 10 KNOTS OR LESS NEARSHORE AND AROUND 10 KNOTS OFFSHORE MAINLY FROM . SEAS 2 TO 3 FEET OR LESS. && .FIRE WEATHER... && .PRELIMINARY POINT TEMPS/POPS... DAB 65 82 63 85 / 20 20 10 10 MCO 64 87 64 89 / 10 20 10 10 MLB 65 83 64 85 / 20 20 10 10 VRB 63 84 61 86 / 20 20 10 10 LEE 64 87 65 88 / 10 20 10 10 SFB 65 86 64 88 / 20 20 10 10 ORL 66 87 66 88 / 10 20 10 10 FPR 64 85 62 86 / 20 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && PUBLIC/MARINE/AVIATION...PENDERGRAST/BOWEN RADAR/IMPACT WEATHER....WIMMER/WEITLICH
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1048 AM EDT SAT MAR 31 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1048 AM EDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... AN APPROACHING UPPER LEVEL DISTURBANCE WILL COUPLE WITH A MODEST INCREASE IN MOISTURE AND INSTABILITY...ALLOWING FOR A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WESTERLY WINDS THROUGH STEERING LEVELS WILL PUSH STORMS QUICKLY TOWARD THE EAST NEAR 30 MPH. A FEW STORMS WILL BE POSSIBLE ACROSS THE NORTHERN INTERIOR SECTIONS BY EARLY THIS AFTERNOON...THEN STORMS WILL INCREASE TOWARD THE SOUTH AND EAST INTO THE MID AFTERNOON HOURS. THE STORMS WILL PUSH OFFSHORE THE EAST COAST BY EARLY THIS EVENING. IN ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND SMALL HAIL. WIND GUSTS TO 45 TO 55 MPH AND MARGINALLY SEVERE HAIL WILL BE POSSIBLE IN A FEW STRONGER STORMS. PERSONS OUTDOORS SHOULD KEEP AN EYE TO THE WEST AND MOVE INDOORS QUICKLY AT THE FIRST SIGN OF AN APPROACHING STORM. .MARINE THUNDERSTORM GUST IMPACT... STORMS WILL MOVE QUICKLY FROM WEST TO EAST. IN ADDITION TO CLOUD TO WATER LIGHTNING...SCATTERED STORMS WILL PRODUCE STRONG WIND GUSTS IN EXCESS OF 35 KNOTS ALONG WITH SMALL HAIL. MARINERS SHOULD KEEP AN EYE TO THE WESTERN SKY AND SEEK SAFE HARBOUR IN ADVANCE OF APPROACHING STORMS. .RIP CURRENT IMPACT... A SMALL LINGERING SWELL WILL BRING AN ELEVATED RIP CURRENT RISK TO THE BEACHES. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED SHOWERS AND STORMS WILL RETURN TO THE AREA MID TO LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF WIND DAMAGE OR COIN-SIZED AND LARGER HAIL TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. GLITTO/BOWEN/PENDERGRAST
In the hours before
Local storm report, Mar 31, 1:46 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
03/31/2012 M44 MPH LAKE FL ASOS
KLEE RECORDED A WIND GUST OF 38 KT/44 MPH.
&&
ARBSpecial weather statement, Mar 31, 2:11 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EDT SAT MAR 31 2012
FLZ045-144-311900-
ORANGE-SOUTHERN LAKE COUNTY-
211 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN LAKE COUNTY...
WESTERN ORANGE COUNTY...
* UNTIL 300 PM EDT.
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES
SOUTHWEST OF LAKE LOUISA...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND
ORLOVISTA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2866 8146 2864 8146 2864 8137 2835 8126
2834 8179 2836 8180 2836 8185 2834 8186
2834 8188 2848 8193
TIME...MOT...LOC 1811Z 254DEG 25KT 2842 8179
BOWENSpecial weather statement, Mar 31, 2:30 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT SAT MAR 31 2012
FLZ045-053-144-311915-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
230 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN LAKE COUNTY...
SOUTHWESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 315 PM EDT.
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES
SOUTHWEST OF ANIMAL KINGDOM...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CELEBRATION...LAKE BUENA VISTA AND DOCTOR
PHILLIPS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2837 8181 2857 8126 2826 8118 2822 8154
2826 8156 2826 8166 2834 8167 2834 8179
TIME...MOT...LOC 1829Z 246DEG 23KT 2833 8167
BOWENSpecial weather statement, Mar 31, 2:51 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
251 PM EDT SAT MAR 31 2012
FLZ041-141-311945-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
251 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER SOUTHEASTERN VOLUSIA
COUNTY...
* UNTIL 345 PM EDT.
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER ORANGE
CITY...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE DELTONA...OSTEEN...AND NEW SMYRNA BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2910 8092 2908 8093 2907 8090 2883 8075
2883 8078 2885 8079 2885 8081 2883 8080
2880 8106 2881 8107 2883 8112 2879 8114
2879 8118 2900 8137 2918 8098
TIME...MOT...LOC 1850Z 254DEG 26KT 2892 8122
WEITLICHSpecial weather statement, Mar 31, 3:05 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT SAT MAR 31 2012
FLZ045-046-141-147-312000-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
305 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...SOUTHEASTERN SEMINOLE COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER BELLE
ISLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PINE CASTLE AND UNION PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2890 8084 2873 8076 2877 8084 2866 8082
2866 8079 2870 8078 2871 8076 2860 8070
2861 8069 2848 8063 2842 8065 2843 8061
2841 8060 2835 8140 2852 8147
TIME...MOT...LOC 1905Z 251DEG 28KT 2847 8130
BOWENSpecial weather statement, Mar 31, 3:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT SAT MAR 31 2012
FLZ147-312030-
NORTHERN BREVARD COUNTY-
355 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER NORTHEASTERN BREVARD
COUNTY...
* UNTIL 430 PM EDT.
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
TITUSVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE KENNEDY SPACE CENTER AND MERRITT ISLAND
WILDLIFE REFUGE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2846 8061 2850 8060 2850 8063 2845 8065
2844 8073 2852 8074 2852 8077 2844 8075
2843 8080 2879 8088 2879 8078 2871 8071
2868 8066 2876 8074 2879 8075 2879 8072
2859 8057 2847 8052
TIME...MOT...LOC 1954Z 254DEG 25KT 2857 8079
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:34 PM EDT | Special Weather Statement | MLB | Lake | 41 min |
| Mar 31, 2:11 PM EDT | Special Weather Statement | MLB | Orange | 49 min |
| Mar 31, 2:30 PM EDT | Special Weather Statement | MLB | Orange | 45 min |
| Mar 31, 2:36 PM EDT | Special Marine Warning | MLB | 84 min | |
| Mar 31, 2:51 PM EDT | Special Weather Statement | MLB | Volusia | 54 min |
| Mar 31, 3:05 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 55 min |
| Mar 31, 3:20 PM EDT | Special Marine Warning | MLB | 85 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.